# SDR SCNA20160916179

- Difficulty date: September 16, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 49,689 hours, 26,525 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER L/E LOWER SKIN, STA 138.7 28" AFT LOWER RIB FLANGE OTBD FASTENER HOLE CRACKED.  REPAIRED LT HORIZONTAL STABILIZER 
L/E LOWER SKIN STA 138.7, 28" AFT LOWER RIB FLANGE OTBD FASTENER.
